# SDR SWIA2019022145560

- Difficulty date: January 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 621.00 BETWEEN LBL9 AND LBL27 CORROSION AT FLOOR SUPPORT ANGLE UNDER FLOOR PANEL 281JLF.  (C-CHECK) RO: 02/20/2019 REPAIRED FLOOR SUPPORT ANGLE AT FS621 BETWEEN LBL9 AND LBL27 IAW SRM. ALL STEPS IAW REO COMPLIED WITH.
